# SDR IPXA11M70119

- Difficulty date: October 13, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 40,435 hours, 9,183 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING FIXED L/E SPLICE STRAP (DOUBLER) CRACKED AT XOS.786.     REMOVED FABRICATED & INSTALLED REPLACEMENT DOUBLER IN LT WING L/E INTERIOR IAW DWG ARB3954, SRM 51-33-01, 51-35-01.
